MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503010
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Micturition Urgency (1871); Scar Tissue (2060); Prolapse (2475); Dyspareunia (4505); Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2019, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).The explanting physician is: dr.(b)(6).Block h6: the following imdrf patient code capture the reportable event of: e1405 - captures the reportable event of dyspareunia.F2401 - captures the reportable event of urinary hesitancy.E2015 - captures the reportable event of vaginal atrophy.E1715 - captures the reportable event of scarring.The following imdrf impact code capture the reportable event of: f1903 - captures the reportable event of sling excision.
 
Event or Problem Description
It was reported to boston scientific corporation that a lynx blue system device was implanted into the patient during cystoscopy and native tissue cystocele repair, transvaginal tape, and sling placement procedure performed on (b)(6) 2019, for the treatment of stress incontinence and cystocele.On (b)(6) 2021, the patient underwent a sling excision and cystoscopy procedure to address various urinary issues.These included urinary hesitancy, overactive bladder, dyspareunia, and evidence of sling migration on magnetic resonance imaging (mri).Before the procedure, the vaginal mucosa was noted to be atrophic, and there was scarring at the bladder neck.However, the cervix appeared normal.During a rectal exam, no masses were detected, but a small distal rectocele was found with upward rectal pressure.The sling was the only mesh palpable in the anterior/posterior compartments; however, no mesh exposure was identified.During the procedure, the mesh was noted to be indenting the sub-urethral tissue.The sling was excised until no visible or palpable mesh could be noted.A cystourethroscopy was performed, and it showed normal bilaterally effluxing ureters, a normal urethra, and normal bladder mucosa after full distention.No abnormalities were noted during the inspection.The patient was placed in a supine position, awakened, and taken to the recovery room in stable condition, having tolerated the procedure well.

Brand Name
LYNX BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17775393
Report Number3005099803-2023-05024
Device Sequence Number20375951
Product Code OTN
UDI-Device Identifier08714729961932
UDI-Public08714729961932
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2021
Device Model NumberM0068503010
Device Catalogue Number73193
Device Lot Number0023051215
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale